MathSciNet Relay Station
MathSciNet bibliographic data
MR2757480 93B51 (93B12)
Xia, Y.; Fu, M.; Shi, P.; Wang, M. Robust sliding mode control for uncertain discrete-time systems with time delay. IET Control Theory Appl. 4 (2010), no. 4, 613–624.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement